Brinzolamide-induced eye discharge: A rare entity

Sulatha V. Bhandary, A. Krishna Rao, Akshay Sehgal, Harish Thanusubramanian

Research output: Contribution to journalArticle

Abstract

A 62-year-old lady diagnosed to have normal tension glaucoma was receiving triple therapy of topical brinzolamide, timolol, and careprost. Post application of brinzolamide eye drops patient experienced mucoid eye discharge starting 10 minutes after application of eye drops and persisting for ½ hr. Slit lamp examination findings did not reveal any signs of infection. She gave a history of mucoid discharge since the day she was started on brinzolamide eye drops. There are only two case reports describing mucoid discharge following brinzolamide eye drops. Thus, we report a similar scenario in our patient. We report this case so as to avoid unnecessary suspicion of infection in such cases.

Original languageEnglish
JournalAsian Journal of Pharmaceutical and Clinical Research
Volume9
Issue number3
Publication statusPublished - 01-05-2016

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Pharmacology
  • Pharmaceutical Science
  • Pharmacology (medical)

Cite this